# SDR GUU2008F00053

- Difficulty date: September 24, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N87552
- Make and model: Beech 1900D
- Aircraft serial: UE216
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 99184 FLL/EYW PILOT DISCREPANCY.  DURING APPROACH FLAPS AT 35 DEGREE SELECTION, LANDING GEAR UNSAFE LIGHT ILLUMINATED WITH 3 GREEN DOWN AND LOCKED LIGHT.  CONTINUED TO EYW AND LANDED WITHOUT INCIDENT.  C/A CHECKED SECURITY OF LANDING GEARS AND SWITCHES ALL SECURE, LANDING GEAR OPS CHECKED 3 CYCLES NO FAULTS NOTED.  COULD NOT DUPLICATE.
